# SDR SWAA2022021817753

- Difficulty date: August 22, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CRACKED SUPPORT BRACKET BS727; RBL5; WL160. / REMOVED AND REPLACED SUPPORT BRACKET ASSY 7531203/ NEW B.S. 727 RBL 15 WL 160 PER SRM 51-40-02-0G-0 AND DWG 144A2600
